# SDR CALA9900499

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498158
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L IS CORRODED FROM STA 500 TO 500D ALONG WITH STRINGER ATTACH CLIP AT STA 500D FORWARD CARGO PIT.  SPLICED IN NEW SECTION OF STRINGER PER SRM 53-00-03 FIG 201.
